# SDR ASAA2018080225620

- Difficulty date: July 31, 2018
- Submitted: August 2, 2018
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 9,630 hours, 3,151 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989085
- Part serial: 29251
- Condition: Failed
- Location: Ac Bay
- Part time: 4,607 hours, 1,558 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A & PAX COMPLAINED THAT FWD CABIN (ROWS 6-15) WAS TOO HOT BUT FIRST CLASS WAS FINE. KEPT TURNING DOWN TEMP ON FWD CABIN TEMP CONTROLLER BUT HAD TO TURN IT DOWN A LOT IN ORDER FOR ROWS 6-15 TO BE TOLERABLE BUT THEN FIRST CLASS WAS VERY COLD. GROUNDED - YES. REPLACED RT SIDE TMV REF AMM 21-61-21 ACCOMPLISHED BITE TEST, NO FAULTS FOUND. OPS CHECK GOOD.
